Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Benzos addiction

Posted by Pam on December 28, 1998, at 1:45:44

In reply to Benzos addiction, posted by shelley on December 25, 1998, at 18:17:09

> Please help with any suggestions. I am withdrawing from Halcion. Eeeks. Over a period of months with my drs. guidance but would like to know if others have had problems with this drug and what can be done to 1) sleep without it, and 2) alleviate the distress related to withdrawing. I really just want some sleep. Thanks.
>I agree with Alan. I have had to stop taking Klonopin twice and it was the worst experience of my life. What I learned is that everybody needs to set their own pace for withdrawing from a medication. I tried to do it too quickly and felt like I was dying for a month. The best thing that happened to me was to slow down the process. And do backtrack if needed. So, it takes a little longer, but it saves all the discomfort and illness that withdrawing too quickly causes.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pam thread:1722